Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
side effect of roaccutane
can i ask about the medicine of acne roaccutane (isotretinoin) if its had any effect on immunity system ??
(it can do any kind of suppression to immunity)..

i finshed the course before 4 months from now
(20 mg BID over 6 months)..

i didnt had any abnormality with my LFT at all..

thank you..
Discussion is closed
Cancel
1 Answers
Page 1 of 1
4475871 tn?1355180944
Isotretinoin is known to have potential hematoligic (blood) side effects, which could affect your body's immune system. The drug may cause anemia, thrombocytopenia, neutropenia, and there are rare reports of agranulocytosis. Neutropenia is an abnormally low count of neutrophils (white blood cells). White blood cells are what helps your immune system fight off infections.

A symptom of neutropenia (low white blood cell count) may be infection. If you are concerned that your immune system has been altered by taking isotretinoin, you should visit your doctor to get a complete blood count test. This test can determine if any of your blood counts, such as your white blood cell count, are not within the normal range.

Discussion is closed
Cancel
Comment
A
A